Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Grommets removed after two days of insertion. Dizziness, roaring sound in ears. Will this improve?

Hi, 10 days ago I had grommets removed from my ears after only 2 days after insertion. I have been suffering from ETD for 6 months now. I found them impossible to cope with. The noise was unbearable and felt as though everyone was mumbling when they spoke to me. On top of that I had dizzyness and roaring sounds in my ears. I still feel dizzy and unbalanced and the tinnitus is quite loud. My hearing down and when i lesten to my own speech it sounds muffled. Will this improve? Also I am travelling overseas on 12apr. What do you say?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you probably had serous otitis media, for which grommets/ventilators were applied it for drainage..
the dizziness, muffled hearing will improve in few weeks.. if it doesnot see your ENT surgeon for the need for the tympanaoplasty(rarely required)..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor